# SDR QXEA9900512

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815PH
- Make and model: Dhav DHC8102
- Aircraft serial: 50
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 607
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - DENT AND GOUGE ON FUSELAGE EXTERIOR AT STA 607 AND BELOW STRINGER 21.  REPAIRED IAW RD 8-53-4026, DHC-8 SRM 51-20-16 AND 51-20-36.
